# SDR AALA202406258426

- Difficulty date: June 20, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 22,491 hours, 8,911 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: A82541034111
- Condition: Broken
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN SERVICE REPORTS LAVATORY E DOOR LOCK BROKEN AND UNABLE TO OPEN DOOR. **SUPPLEMENTAL REPORT FOR AALA202406248426: MAINTENANCE REPLACED LAVATORY E DOOR LOCK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-43-24. **(CLOSED)
